# SDR FDEA2020051540937

- Difficulty date: May 14, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327031200000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(PARTS RACK) FLOORBOARD 261PF IS BROKEN ON THE EDGE FABRICATED NEW FLOOR PANEL 261PF IAW FEDEX SRZ 25-005 REV - R, PART MARKED PER   FEDEX GMM 07-0-1001
